| Model Number |
393009 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This device reached eri in october 2022.On (b)(6) 2023, device shows 0 days to eos.The device will be changed out as soon as possible.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Device was explanted on (b)(6) 2023.The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The charge consumption of the device as well as the battery depletion were normal and as expected.In conclusion the device was fully functional, there was no indication of a device malfunction.Analysis of the device revealed a normal battery depletion.